EconPapers    
Economics at your fingertips  
 

Recursive Equilibrium in Stochastic Overlapping-Generations Economies

Alessandro Citanna and Paolo Siconolfi

Econometrica, 2010, vol. 78, issue 1, 309-347

Abstract: We prove the generic existence of a recursive equilibrium for overlapping-generations economies with uncertainty. "Generic" here means in a residual set of utilities and endowments. The result holds provided there is a sufficient number of potentially different individuals within each cohort. Copyright 2010 The Econometric Society.

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://hdl.handle.net/10.3982/ECTA7219 link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:78:y:2010:i:1:p:309-347

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:emetrp:v:78:y:2010:i:1:p:309-347